# SDR DALA2024030503047

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 71,518 hours, 27,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 ESCAPE SLIDE ARMED CONDITION INDICATORS. 1R DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER. OK FOR SVC. MCO/PLAC RMVD. (0228159)
